MathSciNet Relay Station
MathSciNet bibliographic data
MR2385026 54H25
Ćirić, L. B.; Prešić, S. B. On Prešić type generalization of the Banach contraction mapping principle. Acta Math. Univ. Comenian. (N.S.) 76 (2007), no. 2, 143–147.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement